# SDR UIEA2024102101061

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 101,622 hours, 21,021 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fire Seal
- Condition: Degraded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2, LH THRUST REVERSER, IDG OIL SERVICE ACCESS DOOR, INNER AREA, DEGRADED FIRE SEAL.( SEAL WAS REPAIRED IAW AMM 78-31-00-308-072-H00 REV 143 22-AUG-2024. NO FURTHER DEFECTS NOTED )
